# SDR SIMA200114401

- Difficulty date: May 24, 2001
- Submitted: July 17, 2001
- Operation: Air carrier
- Aircraft: N283AE
- Make and model: Saab 340B
- Aircraft serial: 340B283
- System (JASC): 7600 · Engine Controls
- Part: Controller
- Part number: 531704
- Part serial: 106
- Condition: Failed
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ALB - FLT 4891 - CONFIG WARNING LIGHT ON TAKEOFF.  REMOVED AND REPLACED CONTROL QUADRANT IAW SAAB AMM 76-10-05.  OPS CHECK GOOD.  (M)
